Research Repository

Asynchronous Choice and Markov Equilibria

Bhaskar, V and Vega-Redondo, Fernando (2002) 'Asynchronous Choice and Markov Equilibria.' Journal of Economic Theory, 103 (2). pp. 334-350. ISSN 0022-0531

Full text not available from this repository.

Abstract

We provide a theoretical foundation for the use of Markov strategies in repeated games with asynchronous moves. If admissible strategies must display finite (arbitrarily long) memory and each player incurs a “complexity cost” which depends on the memory length required by her strategy, then every Nash equilibrium must be in Markovian strategies. If, in addition, admissible strategies have uniformly bounded memory, every rationalizable strategy must be Markovian. These results are robust to considerations of perfection and also yield interesting implications for equilibrium selection in simple contexts.

Item Type: Article
Uncontrolled Keywords: repeated games; Markov equilibria; bounded rationality
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 06 Jan 2013 09:30
Last Modified: 06 Jan 2013 09:30
URI: http://repository.essex.ac.uk/id/eprint/4967

Actions (login required)

View Item View Item